Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3920
Title: A Note on Non-homogeneous Hyperbolic Operators with Low Regularity Coefficients
Authors: Fanelli, Francesco
Colombini, Ferruccio
Keywords: Hyperbolic equationslog-Zygmund regularityloss of derivatives
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Ferruccio Colombini, Francesco Fanelli, "A Note on Non-homogeneous Hyperbolic Operators with Low Regularity Coefficients", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 1-25.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Pages: 238
Abstract: In this paper we obtain an energy estimate for a complete strictly hyperbolic operator with second order coefficients satisfying a log-Zygmund-continuity condition with respect to $t$, uniformly with respect to $x$, and a log-Lipschitz-continuity condition with respect to $x$,uniformly with respect to $t$.
URI: http://hdl.handle.net/10077/3920
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat
ColombiniFanelli.pdf542.43 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

793
checked on Apr 11, 2019

Download(s)

345
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.